# SDR Q2SA754012

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 120,326 hours, 23,729 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC SYSTEM QUANTITY LOW.   RE-TORQUED HYDRAULIC LINE FROM THE NR 1 SYSTEM, RIGHT BODY GEAR DOOR LINE PER AMM 20-11-05, PG 401.  OPERATIONAL AND LEAK CHECKED NORMAL PER AMM 29-11-00, PG 501.  OK FOR SERVICE.
